# SDR YENA2023113001519

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 8,542 hours, 1,254 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01015085
- Condition: Failed
- Location: 101rh
- Part time: 11,872 hours, 2,922 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS). 'SMOKE FWD CRG DET FAULT. AFT CRG DET FAULT; ACCOMPLISHED TSM 26-17-00-810-822A. REMOVED AND REPLACED CIDS #1 IAW AMM 23-73-34. OPS TEST OK. NO-FAULT PRESENT.'
